Alert archive / Wyoming / High Wind Watches in 2018

High Wind Watch 34, NWS Cheyenne, WY

November 3, 20184 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Nov 3, 2018, 1:27 AM MDT for 4 counties in Wyoming. It took effect at Nov 4, 2018, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 3, 2018, 1:27 AM MDT (07:27 UTC)
In effect from
Nov 4, 2018, 8:00 AM MST
Expired
Nov 4, 2018, 1:16 AM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 7.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS75 KCYS 030727
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
127 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE TODAY...

...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND
WATCH IN EFFECT FOR SUNDAY...

NEZ019>021-054-055-040000-
/O.NEW.KCYS.HW.W.0039.181103T1500Z-181104T0000Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney
127 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 9 AM this morning to 6 PM MDT
this evening. 

* TIMING...9AM through 6PM Today

* WINDS...Northwest winds of 35 to 40 mph sustained with gusts to
  60 mph likely.

* IMPACTS...Strong crosswinds expected to increase blow off and
  blow over risks for light weight and high profile vehicles on
  west to east oriented roads and highways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104>107-109-115>117-040000-
/O.NEW.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
127 AM MDT Sat Nov 3 2018

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Sunday morning through Sunday
evening. 

* TIMING...8 AM Sunday through Midnight Monday.

* WINDS...West to Northwest winds of 35 to 45 mph with gusts to 70
  mph possible.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
945 
WWUS75 KCYS 030925
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
325 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE TODAY...

...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND
WATCH IN EFFECT FOR SUNDAY...

NEZ019>021-054-055-040000-
/O.CON.KCYS.HW.W.0039.181103T1500Z-181104T0000Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney
325 AM MDT Sat Nov 3 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM MDT THIS EVENING...

* TIMING...9AM through 6PM Today

* WINDS...Northwest winds of 35 to 40 mph sustained with gusts 
  to 60 mph likely. 

* IMPACTS...Strong crosswinds expected to increase blow off and 
  blow over risks for light weight and high profile vehicles on 
  west to east oriented roads and highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104>107-109-115>117-040000-
/O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
325 AM MDT Sat Nov 3 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* TIMING...8 AM Sunday through 11 PM Sunday.

* WINDS...West to Northwest winds of 35 to 45 mph with gusts to 
  70 mph possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
202 
WWUS75 KCYS 031922
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
122 PM MDT Sat Nov 3 2018

...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND
WATCH IN EFFECT FOR SUNDAY...

NEZ019>021-054-055-040000-
/O.CON.KCYS.HW.W.0039.000000T0000Z-181104T0000Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney
122 PM MDT Sat Nov 3 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* TIMING...Until 600 PM Today

* WINDS...Northwest winds of 30 to 40 mph sustained with gusts
  around 55 mph expected through this evening. Winds will diminish
  after sunset. 

* IMPACTS...Strong crosswinds expected, which will increase blow 
  off and blow over risks for light weight and high profile 
  vehicles on west to east oriented roads and highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104>107-109-115>117-041045-
/O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
122 PM MDT Sat Nov 3 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* TIMING...8 AM Sunday through 11 PM Sunday.

* WINDS...West to Northwest winds of 30 to 45 mph with gusts to 60
  mph possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
454 
WWUS75 KCYS 032124
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
324 PM MDT Sat Nov 3 2018

...STRONG WINDS WILL RETURN TO SOUTHEAST WYOMING SUNDAY...

NEZ019>021-054-055-032230-
/O.CAN.KCYS.HW.W.0039.000000T0000Z-181104T0000Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney
324 PM MDT Sat Nov 3 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Warning for the southern Nebraska Panhandle. 

Northwest winds were slowly diminishing...and this trend will 
continue through late afternoon. Sustained speeds of 25 to 35
mph with occasional gusts of 40 to 50 mph are expected.

$$

WYZ104>107-109-115>117-041000-
/O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
324 PM MDT Sat Nov 3 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* TIMING...8 AM Sunday through 11 PM Sunday.

* WINDS...West to Northwest winds of 30 to 45 mph with gusts to 
  60 mph possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts
of 58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$
374 
WWUS75 KCYS 040716
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
116 AM MDT Sun Nov 4 2018

...STRONG WINDS WILL RETURN TO SOUTHEAST WYOMING TODAY...

WYZ104>107-109-115-040830-
/O.CAN.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Laramie Valley-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, and Laramie
116 AM MDT Sun Nov 4 2018

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Watch. 

Winds are expected to remain below critical levels. Therefore the
High Wind Watch has been cancelled. A Winter Weather Advisory will
replace the High Wind Watch.

$$

WYZ116-117-050000-
/O.UPG.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/
/O.NEW.KCYS.HW.W.0040.181104T1800Z-181105T0600Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
116 AM MDT Sun Nov 4 2018

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 11 AM this morning to 11 PM MST
this evening. The High Wind Watch is no longer in effect. 

* TIMING...11 AM through 11 PM today.

* WINDS...West to Northwest winds of 30 to 45 mph with gusts to 65 
  mph possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 2, 10:25 PM MDT, 3 hours 2 minutes earlier.

Area forecast discussion, Nov 2, 10:25 PM MDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1025 PM MDT Fri Nov 2 2018

.SHORT TERM...(This evening through Saturday night)
Issued at 220 PM MDT Fri Nov 2 2018

So far winds have remained a little below high wind levels for the
most with a few sites attaining them. Models still show some
increase in the winds late this afternoon mainly around the south
Laramie range so will keep current wind hilites in place for now.
Otherwise the next shortwave is expected to cross the area
overnight and should bring some rain and snow showers to much of
the area but any accumulating snows are expected to stay over the
higher mtns. A cold front will also pass across tonight resulting
in cooler and blustery conditions saturday, particularly over the
plains. Some mtn snow showers will also continue over the mtns
saturday aided by orographics. A short break in conditions
Saturday night as a minor upper ridge passes across.

.LONG TERM...(Sunday through Friday)
Issued at 220 PM MDT Fri Nov 2 2018

Next shortwave approaches the CWA Sunday and passes by Sunday night.
Focus with this one will be on snowfall over the higher mtns as
better moisture will accompany this system. Snow will increase
during the day and looks to become heavy at times Sunday afternoon
and night. Over a foot of snow possible over the Snowy and Sierra
Madres before it tapers off on Monday. Snow over the north Laramie
Range looks less as the wind direction not favorable so have opted
to drop the Winter Storm Watch there. Rest of the week will remain
pretty cool with another minor shortwave bringing some widely
scattered snow showers later Tuesday into Weds.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday evening)
Issued at 1025 PM MDT Fri Nov 2 2018

Strong and gusty westerly winds will continue across southeast WY
tonight as a cold front moves through the area. Scattered -SHSN/SHRA
will occur along and behind the front, ending from west to east
between 10Z and 14Z. CIGS/VIS will remain VFR, except for MVFR or lower
restrictions over the mountains. Northwesterly winds will strengthen
behind the front Saturday morning across the high plains with gusts of
35 to 45 kt.

&&

.FIRE WEATHER...
Issued at 220 PM MDT Fri Nov 2 2018

No concerns expected into early next week with cool temperatures
and some rain and snow mitigating conditions. There will still be
some periods of gusty winds through Monday but min RHs will stay
well above critical levels.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Watch from Sunday morning through Monday afternoon
     for WYZ112-114.

     High Wind Warning until midnight MDT tonight for WYZ105>107-109-
     110-116.

     High Wind Warning until midnight MDT tonight for WYZ104-115-117.

NE...None.
&&

SHORT TERM...RE
LONG TERM...RE
AVIATION...MAJ
FIRE WEATHER...RE
Hazardous weather outlook, Nov 2, 3:37 AM MDT, 21 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
337 AM MDT Fri Nov 2 2018

WYZ104>107-109-110-115>117-030945-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-
337 AM MDT Fri Nov 2 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

West winds will become strong and gust to 65 mph today through
midnight. A High Wind Warning has been issued for the period.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Mountain snow is expected intermittently through the period as
are gusty winds. Light snow is expected at this time.

.Spotter information statement...

Spotter activation will not be required at this time.

WYZ103-111>114-030945-
North Laramie Range-Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-
337 AM MDT Fri Nov 2 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Light snow showers and gusty winds are expected today. And inch or
two are expected along the mountain peaks.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Occasional snow showers and gusty winds will occur over the Snowy
Range and Sierra Madre mountains this weekend. Heavy snow showers
will develop Monday and Tuesday and a Winter Storm Watch has been
issued for this period.

.Spotter information statement...

Spotter activation will not be required at this time.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-118-119-030945-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-Goshen County-Central Laramie County-
East Laramie County-
337 AM MDT Fri Nov 2 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Breezy conditions and rain showers are expected for this period.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Gusty winds up to about 50 mph are expected Saturday afternoon.
An active period in terms of shower potential through the period.
Best chances of showers will be Sunday into Monday.

.Spotter information statement...

Spotter activation will not be required at this time.

In the hours before

Local storm report, Nov 2, 8:45 PM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HIGH SUST WINDS  8 S CHUGWATER           41.64N 104.82W
11/02/2018  M42 MPH          LARAMIE            WY   COUNTY OFFICIAL

            THIS IS WYDOT SITE BEAR CREEK.

0835 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
11/02/2018  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COOPER COVE.

&&

DDEAL
Local storm report, Nov 2, 9:18 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
11/02/2018  M59 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COOPER COVE.

&&

DDEAL
Local storm report, Nov 2, 9:38 PM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     NON-TSTM WND GST 8 S CHUGWATER           41.64N 104.82W
11/02/2018  M55 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BEAR CREEK SUSTAINED WIND 42 MPH.

&&

DDEAL
Local storm report, Nov 2, 10:15 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HIGH SUST WINDS  16 E HORSE CREEK        41.41N 104.87W
11/02/2018  M44.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            I-25 WHITAKER SENSOR.

&&

MJAMSKI
Local storm report, Nov 2, 10:17 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     NON-TSTM WND GST 14 NE CENTENNIAL        41.44N 105.92W
11/02/2018  M75 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            I-80 QUEALY DOME SENSOR. SUSTAINED 52 MPH.

&&

MJAMSKI
Local storm report, Nov 3, 1:04 AM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
104 AM MDT SAT NOV 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     NON-TSTM WND GST 4 W MUDDY GAP           42.38N 107.52W
11/02/2018  M68.00 MPH       CARBON             WY   MESONET

            SUSTAINED AT 40 MPH. GUSTS 76 MPH AT 250PM. GUSTS 70 MPH
            AT 650 PM. GUSTS 59 MPH AT 750 PM.

0244 PM     NON-TSTM WND GST 11 SSE GARRETT          41.96N 105.52W
11/02/2018  E60.00 MPH       ALBANY             WY   MESONET

            THIS IS DODGE CREEK RAWS.

0330 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
11/02/2018  M63.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WDOT SITE WAGONHOUND.SUSTAINED WIND 44 MPH.

0350 PM     NON-TSTM WND GST 14 NE CENTENNIAL        41.44N 105.92W
11/02/2018  M75.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            I-80 QUEALY DOME SENSOR. SUSTAINED 52 MPH.

0355 PM     NON-TSTM WND GST S WHEATLAND             42.05N 104.96W
11/02/2018  M58.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDDOT SITE BORDEAUX. SUSTAINED WIND 44 MPH.

0415 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
11/02/2018  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COUNTY ROAD 402. SUSTAINED WIND 41
            MPH.

0415 PM     NON-TSTM WND GST 2 W BUFORD              41.11N 105.34W
11/02/2018  M60.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE LONE TREE. SUSTAINED WIND 49 MPH.

0415 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
11/02/2018  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE ARLINGTON. SUSTAINED WIND 42 MPH.

0415 PM     NON-TSTM WND GST 2 W BUFORD              41.11N 105.34W
11/02/2018  M60.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE LONE TREE. SUSTAINED WIND 49 MPH.

0420 PM     NON-TSTM WND GST 7 NE BUFORD             41.18N 105.20W
11/02/2018  M60.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE WILDCAT TRAIL. SUSTAINED WIND 45 MPH.

0430 PM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
11/02/2018  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE FOOTE CREEK.

0440 PM     NON-TSTM WND GST 1 E BUFORD              41.11N 105.28W
11/02/2018  M62.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BUFORD EAST. SUSTAINED WIND 49 MPH.

0455 PM     NON-TSTM WND GST 23 W CHEYENNE           41.14N 105.23W
11/02/2018  M61.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE REMOUNT SUSTAINED WIND 52 MPH.

0525 PM     HIGH SUST WINDS  7 NW ELK MOUNTAIN       41.76N 106.51W
11/02/2018  M41.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE HALLECK RIDGE.

0609 PM     NON-TSTM WND GST 18 WNW CHEYENNE         41.24N 105.11W
11/02/2018  E58.00 MPH       LARAMIE            WY   PUBLIC

0610 PM     NON-TSTM WND GST 13 S GLENDO             42.32N 105.03W
11/02/2018  M63.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 43 MPH.

0635 PM     NON-TSTM WND GST 9 S WHEATLAND           41.92N 104.96W
11/02/2018  M60.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BORDEAUX. SUSTAINED WIND 44 MPH.

0645 PM     NON-TSTM WND GST 9 S WHEATLAND           41.92N 104.96W
11/02/2018  M67.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS SITE BORDEAUX. SUSTAINED WIND 52 MPH.

0653 PM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
11/02/2018  M60.00 MPH       CARBON             WY   ASOS

            SUSTAINED WIND 44 MPH.

0655 PM     NON-TSTM WND GST 11 SSW HANNA            41.72N 106.64W
11/02/2018  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE DANA RIDGE. SUSTAINED WIND 43 MPH.

0655 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
11/02/2018  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYOT SITE HALLECK RIDGE.

0715 PM     HIGH SUST WINDS  3 NW ELK MOUNTAIN       41.72N 106.45W
11/02/2018  M46.00 MPH       CARBON             WY   AWOS

            THIS IS ELK MOUNTAIN AWOS.

0720 PM     NON-TSTM WND GST 5 WNW ARLINGTON         41.62N 106.30W
11/02/2018  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE WAGONHOUND. SUSTAINED WIND 40 MPH.

0725 PM     HIGH SUST WINDS  9 S WHEATLAND           41.92N 104.96W
11/02/2018  M45.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BORDEAUX.

0725 PM     NON-TSTM WND GST 13 S GLENDO             42.32N 105.03W
11/02/2018  M60.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 42 MPH.

0740 PM     NON-TSTM WND GST 9 S WHEATLAND           41.92N 104.96W
11/02/2018  M63.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BORDEAUX. SUSTAINED WIND 49 MPH.

0744 PM     NON-TSTM WND GST 11 SSE GARRETT          41.96N 105.52W
11/02/2018  E60.00 MPH       ALBANY             WY   MESONET

            THI IS RAWS SITE DODGE CREEK.

0805 PM     NON-TSTM WND GST 8 S CHUGWATER           41.64N 104.82W
11/02/2018  M59.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BEAR CREEK. SUSTAINED WIND 40 MPH.

0805 PM     NON-TSTM WND GST 2 NW SHIRLEY BASIN      42.38N 106.24W
11/02/2018  M53.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SHIRLEY RIM WYDOT SITE.

0815 PM     HIGH SUST WINDS  7 NW ELK MOUNTAIN       41.76N 106.51W
11/02/2018  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE HALLECK RIDGE.

0830 PM     HIGH SUST WINDS  8 S CHUGWATER           41.64N 104.82W
11/02/2018  M42.00 MPH       LARAMIE            WY   COUNTY OFFICIAL

            THIS IS WYDOT SITE BEAR CREEK.

0835 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
11/02/2018  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COOPER COVE.

0905 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
11/02/2018  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE COOPER COVE.

0925 PM     NON-TSTM WND GST 8 S CHUGWATER           41.64N 104.82W
11/02/2018  M55.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE BEAR CREEK SUSTAINED WIND 42 MPH.

1000 PM     HIGH SUST WINDS  16 E HORSE CREEK        41.41N 104.87W
11/02/2018  M44.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            I-25 WHITAKER SENSOR.

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 1:16 AM MDTWinter Storm WatchCYSAlbany, Carbon12 hr
Nov 3, 1:16 AM MDTWinter Storm WarningCYSAlbany, Carbon57 hr

Nearby

High Wind Watches in Wyoming, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.